Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 2106748, 9 pages
https://doi.org/10.1155/2017/2106748
Research Article

New Generalizations of Exponential Distribution with Applications

Department of Mathematics, University of Kashmir, Srinagar 190006, India

Correspondence should be addressed to T. A. Rather; moc.liamffider@rehtarqirat

Received 5 December 2016; Revised 26 March 2017; Accepted 7 June 2017; Published 6 July 2017

Academic Editor: Chin-Shang Li

Copyright © 2017 N. A. Rather and T. A. Rather. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Balakrishnan and A. P. Basu, Exponential Distribution Theory, Methods and Applications, John Wiley, New York, NY, USA, 1995.
  2. T. Kondo, “A theory of the sampling distribution of standard deviation,” Journal of Biometrika, vol. 22, 1/2, pp. 34–64, 1930. View at Google Scholar
  3. J. F. Steffensen, “Some recent research in the theory of statistics and actuarial science,” Institute of Actuaries, 1930. View at Google Scholar
  4. G. Teissier, Dysharmonies et Discontinuités dans la Croissance, Act. Sci. et Industr., No. 95. (Exposés de Biometrie, 1), Hermann, Paris, 1934.
  5. W. Weibull, A statistical theory of the strength of ma-terials, vol. 151, Ingeniors Vetenskaps Akademiens, Stockholm, Sweden, 1939.
  6. S. C. Malik, Mathematical analysis, Wiley Eastern Limited, New Delhi, India, 1984.
  7. G. Rahman, S. Mubeen, A. Rehman, and M. Naz, “k-Gamma and k-Beta distributions and moment generating functions,” Journal of Probability and Statistics, vol. 2014, Article ID 982013, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. G. Kendall and A. Stuart, The Advanced Theory of Statistics, vol. 2, Charles Griffin and Company, London, UK, 1961.
  9. S. Ross, A First Course in Probability, University of Southern California, 8th edition.
  10. C. G. Kokologiannaki, “Properties and inequalities of generalized k-gamma, beta and zeta functions,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 13–16, pp. 653–660, 2010. View at Google Scholar
  11. S. Mubeen, M. Naz, and G. Rahman, “A note on k-hypergemetric differential equations,” Journal of Inequalities and Special Functions, vol. 4, no. 3, pp. 38–43, 2013. View at Google Scholar · View at MathSciNet
  12. S. Mubeen, G. Rahman, A. Rehman, and M. Naz, “Contiguous function relations for k-hypergeometric functions,” ISRN Mathematical Analysis, vol. 2014, Article ID 410801, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Mubeen, M. Naz, A. Rehman, and G. Rahman, “Solutions of k-hypergeometric differential equations,” Journal of Applied Mathematics, vol. 2014, Article ID 128787, 13 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. Merovci, “Power product inequalities for the Γk function,” International Journal of Mathematical Analysis, vol. 4, no. 21, pp. 1007–1012, 2010. View at Google Scholar · View at MathSciNet
  15. S. Mubeen, A. Rehman, and F. Shaheen, “Properties of k-gamma, k-beta and k-functions,” Bothalia Journal, vol. 4, pp. 371–379, 2014. View at Google Scholar
  16. A. Rehman, S. Mubeen, N. Sadiq, and F. Shaheen, “Some inequalities involving k-beta functions with applications,” Journal of Inequalities and Applications, 2014:224, 16 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. S. Mudholkar and D. K. Srivastava, “Exponentiated Weibull family for analyzing bathtub failure-rate data,” IEEE Transactions on Reliability, vol. 42, no. 2, pp. 299–302, 1993. View at Publisher · View at Google Scholar · View at Scopus
  18. R. D. Gupta and D. Kundu, “Exponentiated exponential family: an alternative to gamma and Weibull distributions,” Dept. of Math., Stat. & Comp. Sci, University of New Brusnwick, Saint-John, Canada, 1997. View at Google Scholar
  19. R. C. Gupta, P. L. Gupta, and R. D. Gupta, “Modeling failure time data by Lehman alternatives,” Communications in Statistics—Theory and Methods, vol. 27, no. 4, pp. 887–904, 1998. View at Publisher · View at Google Scholar
  20. M. P. Yeates, B. J. Tolkamp, D. J. Allcroft, and I. Kyriazakis, “The use of mixed distribution models to determine bout criteria for analysis of animal behaviour,” Journal of Theoretical Biology, vol. 213, no. 3, pp. 413–425, 2001. View at Publisher · View at Google Scholar · View at Scopus
  21. C. Escalante-Sandoval, “Design rainfall estimation using exponentiated and mixed exponentiated distributions in theCoast of Chiapas,” Ingenieria Hidraulica en Mexico, vol. 22, pp. 103–113, 2007. View at Google Scholar
  22. M. T. Madi and M. Z. Raqab, “Bayesian prediction of rainfall records using the generalized exponential distribution,” Environmetrics, vol. 18, no. 5, pp. 541–549, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. R. Subburaj, G. Gopal, and P. K. Kapur, “A software reliability growth model for vital quality metrics,” The South African Journal of Industrial Engineering, vol. 18, pp. 93–108, 2007. View at Google Scholar
  24. F. Biondi, T. J. Kozubowski, A. K. Panorska, and L. Saito, “A new stochastic model of episode peak and duration for eco-hydro-climatic applications,” Ecological Modelling, vol. 211, no. 3-4, pp. 383–395, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. J. E. Cota-Felix, F. Rivas-Davalos, and S. Maximov, “An alternative method for estimating mean life of power system equipment with limited end-oflife failure data,” in Proceedings of the 2009 IEEE Bucharest PowerTech: Innovative Ideas Toward the Electrical Grid of the Future, July 2009. View at Publisher · View at Google Scholar · View at Scopus
  26. D. Kundu and B. Pradhan, “Bayesian inference and life testing plans for generalized exponential distribution,” Science in China. Series A. Mathematics, vol. 52, no. 6, pp. 1373–1388, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. Nadarajah and S. Kotz, “The exponentiated type distributions,” Acta Applicandae Mathematicae, vol. 92, no. 2, pp. 97–111, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus